# SDR CALA2017010496075

- Difficulty date: December 23, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT DOOR SILL AFT CORNER FITTING AT L2 DOOR.   REMOVED & REPLACED IAW SRM 51-42-11.
